# SDR BSYR20120228045

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N106TG
- Make and model: Piper PA-31-350
- Aircraft serial: 8052002
- Aircraft time: 13,118 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 565202
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT COMPLETELY ON TAKEOFF.  CREW CYCLED GEAR WITH SAME RESULT.  CREW EXTENDED GEAR MANUALLY AND GOT A GOOD GEAR DOWN INDICATION.  AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED SAFELY.
